| Catalog Number |
53616G |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer did not receive orange seal or band to apply magic 3 go hydrophilic male intermittent catheter with lubricant all 600 catheters were missing lubricant seal.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿incorrect part orientation/placement design".However, there was insufficient information to confirm this potential root cause.The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer did not receive orange seal or band to apply magic 3 go hydrophilic male intermittent catheter with lubricant all 600 catheters were missing lubricant seal.Per follow up via phone on (b)(6) 2024, it was reported that the customer received intermittent catheters without the lubricant seal.The customer did not have the lot number due to taking the catheters out of the original box.The customer was working with lms to receive replacements.